| Model Number |
DVBB1D4 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) may have inappropriately detected supra ventricular tachycardia (svt) as ventricular tachycardia (vt)-monitor event.It was also noted that the right ventricular (rv) lead triggered an alert due to high out of range (oor) defibrillation impedance.The icd and rv lead remains in use.No patient complications have been reported as a result of this event.